# SDR SWIA202053039

- Difficulty date: August 25, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE SKIN HAS SUSPECTED CRACK AT AFT LATCH LOWER CORNER FOR PANEL 211AL AND LOWER EDGE OF SKIN BELOW LATCH.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED LT SIDE FUSELAGE SKIN PANEL 211AL SURROUND FRAME WITH NEW SERVICEABLE P/N 600-33052-145, REF MHIRJ REO BOMBARDIER DWG AND CRJ200 SRM.  COMPLIED WITH TASK CARD.
